# SDR MASA20220125085

- Difficulty date: December 18, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: SH670321112
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CRACK ON ANGLE AT FRAME FS394 TO LONGERON {STGR25L), MAIN AVIONIC COMPARTMENT DOOR CUT OUT STRUCTURE. 
ANGLE AT FRAME FS 394 TO LONGERON (STGR25L), MAIN AVIONIC COMPARTMENT DOOR CUT OUT STRUCTURE 
WAS REPLACED PER EA 72-2022-008 REV. IR "
